# SDR ASOA201906062333

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 40,072 hours, 31,167 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23080301
- Part serial: BAE10936
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 40,188 hours, 23,499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING CLIMB AND ROTATION E1 POWER RAPIDLY FLUCTUATED BY 1-2% N1 AND ITT BY 20-30 DEGREES. INTERMITTANT MILD PULLING WAS FELT FROM THE ENGINE. NO EICAS MESSAGES. WHEN LEVELED OFF ENGINE STABILIZED AT LOWER THRUST SET.  REPORTED SEEMED TO BE A HIGH THRUST THING. NO FURTHER PROBLEMS NOTED. MAINTENANCE INSPECTED AND REPLACED FADEC 1B AND ENGINE 1 FPMU. OPERATIONAL CHECKS WERE GOOD. FADEC P/N 23093345, S/N BX160321
